# SDR SIMA201004802

- Difficulty date: February 17, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 16,416 hours, 13,365 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 4199 THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN WITH THE AUXILARY POWER UNIT BLEED AND AIR CYCLE MACHINE PACKS NR 1 AND 2 ON. THE SMOKE CLEARED WHEN BOTH PACKS WERE TURNED OFF. THE AIRCRAFT RETURNED TO BLOCKAND WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 AIR CYCLE MACHINE IAW EMB 140 AMM 21-51-03.  THE OPERATIONAL CHECK WAS GOOD.  NO HAZE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
